MAUDE Adverse Event Report: COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR ANSEL GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being submitted past the 30 day reporting requirement as part of a retrospective review of the report that was initiated during an fda inspection.A retrospective review of the complaint record determined that this report should have been submitted as a malfunction report.In this case, no patient injury occurred; however, this may be likely to cause or contribute to a serious injury if it recurred.(b)(4).The reported device returned for evaluation.Visual inspection note, the flare was well formed an met specification when measured using a go-no-go gauge.The root cause is not able to be determined.
 
Event or Problem Description
It was reported that while the sheath was inserted and the doctor was manipulating the wire, the hub/check flo valve snapped off.The sheath was removed and another sheath was inserted.The patient remained unharmed.No additional details have been provided.

Brand Name
FLEXOR ANSEL GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6290961
Report Number1820334-2017-00257
Device Sequence Number932573
Product Code DYB
UDI-Device Identifier00827002299856
UDI-Public(01)00827002299856(17)170826(10)5237822
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/30/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberKCFW-7.0-18/38-45-RB-ANL1-HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2015
Initial Report FDA Received Date01/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR